Couldn't find what you looking for?

TRY OUR SEARCH!

Son 28 was taking oxycontin for years 80 mg he purchases from some dude. He lost his job, girlfriends who were doing it with him. He said he stopped on his own 2 years ago. He claims he has back pain and can't sleep for days. So he does it 2x a month just so he can sleep. I don't believe him. He works and he said he is keeping up with the bills. But he wont let me look at his bank account. He said he is saving. He lost everything before and did get back on his feet. I recenetly noticed at night he was sitting at the computer scratching himself all over and nodding off constantly. He went upstairs to throw up. He did have a tetnas shot from being bit from the dog and was taking motrin for pain. I remember from the past when he was on it he was scratching all over and nodding off. From what Im saying does it sound like he is on it constantly? Is the symptoms scratching? Dozing off at night? Can you just take 2 a month and not get addicted. He said he can't sleep so does this help him sleep? He doesn't appear to look thin in weight. But I don't ever see him eat much. Please give me the facts.

Loading...

Hi Annie: Unfortunately I seem to be the pro about Oxycontin! I don't believe your son, he is an addict. And you don't take Oxy to get to sleep, you take it for pain or getting high! Can you imagine Annie, just sleeping 2wice a month!!!? Right!!! Him scratching is one of 2 things, he is either trying to detox again - withdrawls (which I think is the case) OR he is taking too much and has opiate toxicity? I do think it is that he is taking a few, and his body wants more and he can't get them so he starts going into withdrawl sumptoms. It's classic! I actually put on weight on them, because I was so high all the time. For him to loose weight, that means he was giving up everything to be able to buy it from the drug pusher!!!

One thing I want to tell you is this, DON'T be mad at him OK? This is a TERRIBLE TERRIBLE addiction. If I didn't have such good friends, great doctor and supportive family. I would have been like your son and bought it from anyone I could! It is horrible! I remember thinking "This is my life, this is my water and air to breath" It is beyond belief how it gets a hold on your life. On one of my many posts on this subject I mentioned about a recent visit to my Saviour Doctor, a doctor from Iran was there studying. We were all talking about how I came through this hell and what I used to take etc. The Iranian doctor said that in Iran they do not allow any opiates - due to the herroine. So one of his 1st patients here was a Oxy addict, BUT he also had OCD. He would wash his hands over 100 times a day and wouldn't touch anything with germs on it. So one day he was taking his last Oxy - before his refill was due - and the pill fell in the toilet RIGHT after he had gone!!!!!!! He reached into the toilet bowl, got the pill and took it!!!!!!!! o.O Do you have ANY idea how much power his addicted brain would have had on him to overtake his OCD?!!! The doctor and my doctor said that it is never heard of! That is how powerful and desctructive this is! So please don't be too hard on him OK?

Right now there is a drug called Suboxone that he can get perscribed by his doctor. It is VERY good at getting people off of Oxycocet as long as it is used for a short period of time. Tell him you know he is using and you want to help him. IF you get the information before this conversation then you can say "here is the information for you and this will help you once and for all". If you ever want to talk I'm here OK? Take a deep breath!!!! ;-)
Reply

Loading...